# SDR DXTA2019100402915

- Difficulty date: October 3, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N914QS
- Make and model: Cessna 750
- Aircraft serial: 7500296
- Aircraft time: 9,808 hours, 6,137 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF OIL IN THE COCKPIT DURING DESCENT FROM LOW 20,000'S TO GROUND. APU NOT RUNNING.  CONFIGURED AIRCRAFT FOR HIGH POWER ENGINE RUNS AND TAXIED AIRCRAFT TO RUN UP AREA. RAN THE NR 1 ENGINE AT CRUISE POWER WITH CABIN AND COCKPIT AIRCONDITIONING ON IN COLDEST SETTING. ALLOWED PACKS TO REMAIN ON AND INSPECTED COCKPIT AND CABIN CONDITIONED AIRFLOW FOR OIL SMELL WITH NO OIL SMELL NOTED. TURNED CABIN AND COCKPIT TO FULL HOT AND INSPECTED FOR OIL SMELL WITH NONE NOTED. REPEATED STEPS WITH NR 2 ENGINE AT CRUISE POWER WITH SAME RESULTS. CONFIGURED AIRCRAFT WITH CABIN PAC OFF AND COCKPIT PAC ON WITH SAME RESULTS GOING THROUGH HOT AND SOLD SETTINGS WITH BOTH OR EITHER ENGINE AT CRUISE POWER.  COMPLIED WITH SAME STEPS WITH COCKPIT PAC OFF AND CABIN PAC ON WITH SAME RESULTS,  NO OIL SMELL NOTED IN COCKPIT OR CABIN. TAXIED AIRCRAFT BACK TO RAMP AND SHUT DOWN ENGINES. COMPLIED WITH ANOTHER OPS TEST OF THE CABIN AND COCKPIT AIRCONDITIONING WITH APU WITH NO OIL SMELL NOTED IN CABIN OR COCKPIT IAW MM 21-51-00.
